# SDR REXA2016010700096

- Difficulty date: January 7, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,101 hours, 17,544 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 699BB IS CHAFED, APPROX 5"" L X 1"" W X  0.030"" DEEP.  LOCATED, DRILLED & PAINTED NEW ACCESS PANEL IAW SRM 51-40-11 & 51-25-01.  REFER MASTER PANEL BOOK FOR REMOVAL OF UNSERVICEABLE PANEL & INSTALLATION OF NEW PANEL.
